# SDR YENA2020042280317

- Difficulty date: April 18, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 59,602 hours, 20,836 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION STRINGER 44 FRAME 33+ 18 INCHES IN FWD CARGO COMPARTMENT; (REF AEROMAN N/R 2020-100319) PERFORMED PERMANENT REPAIR LOCATED BTW FR 32 TO FR 35 IAW SRM A320- 53-00-13-300-001 AND SRM 51-72-11 AND DRAWING D53231712. REPAIR IS CAT B INSPECTION THRESHOLD FROM ADL/REPAIR EMBODIMENT AT 60,000 FC/120,000FH IAW SRI 53-00-13-205-001, TABLE 002, PLACED ON LTD # 418899
